BibTeX record journals/dmgt/BaudonBFP17

download as .bib file

@article{DBLP:journals/dmgt/BaudonBFP17,
  author    = {Olivier Baudon and
               Julien Bensmail and
               Florent Foucaud and
               Monika Pilsniak},
  title     = {Structural properties of recursively partitionable graphs with connectivity
               2},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {37},
  number    = {1},
  pages     = {89--115},
  year      = {2017},
  url       = {https://doi.org/10.7151/dmgt.1925},
  doi       = {10.7151/dmgt.1925},
  timestamp = {Wed, 20 Dec 2017 10:57:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/BaudonBFP17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier